您的位置:首页  > 论文页面

变化环境下配对函数依赖人口数两性分枝过程的渐近增长

发表时间:2010-07-15  浏览量:1343  下载量:368
全部作者: 崔巧芬
作者单位: 太原理工大学理学院
摘 要: 将变化环境引入到配对函数依赖人口数的两性分枝过程中,建立变化环境下配对函数依赖人口数的两性分枝过程模型,在此模型中后代分布不再是独立同分布,而是受变化环境的影响而变化。讨论了此分枝过程模型中配对单元序列{Zn}∞n=0,每代雌性序列{Fn}∞n=0和雄性序列{Mn}∞n=0的渐近增长问题及三者收敛之间的等价关系。
关 键 词: 概率论;两性分枝过程;配对函数;变化环境;渐近增长
Title: Asymptotic growth of bisexual Galton�Watson branching processwith population size dependent mating in varying environments
Author: CUI Qiaofen
Organization: College of Science, Taiyuan University of Technology
Abstract: The model of bisexual Galton�Watson branching processes with population�size�dependent mating in varying environments is introduced. In this model, offspring distribution is no longer independent and identically distributed but conditioned by varying environments. The asymptotic growth problems of mating unit{Zn}∞n=0, female{Fn}∞n=0 and male{Mn}∞n=0 sequences with the branching process, as well as the equivalent relationship between the three convergences are discussed.
Key words: probability theory; bisexual branching process; mating function; varying environment; asymptotic growth
发表期数: 2010年7月第13期
引用格式: 崔巧芬. 变化环境下配对函数依赖人口数两性分枝过程的渐近增长[J]. 中国科技论文在线精品论文,2010,3(13):1312-1316.
 
0 评论数 0
暂无评论
友情链接